# SDR DALA2019042422600

- Difficulty date: April 20, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 8,341 hours, 4,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS @ DOOR R1 MISSING, INSTALLED R1 LIGHT LENS
